Boundary Harnack principle on nodal domains

Fanghua Lin, Zhengjiang Lin

Research output: Contribution to journalArticlepeer-review


We study some geometric and potential theoretic properties of nodal domains of solutions to certain uniformly elliptic equations. In particular, we establish corkscrew conditions, Carleson type estimates and boundary Harnack inequalities on a class of nodal domains.

Original languageEnglish (US)
Pages (from-to)2441-2458
Number of pages18
JournalScience China Mathematics
Issue number12
StatePublished - Dec 2022


  • 31B25
  • 35B05
  • 35B45
  • Carleson type estimate
  • boundary Harnack principle
  • frequency bound
  • modified Harnack chain
  • nodal domain

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Boundary Harnack principle on nodal domains'. Together they form a unique fingerprint.

Cite this